# SDR CNMA20090106

- Difficulty date: February 2, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N720AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48252
- Aircraft time: 82,794 hours, 21,039 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Torn
- Location: Bs 1821
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1821, BL-0 UPPER FLANGE OF FLOORBEAM IS TORN (UNDER CENTER RAIL).  DAMAGED AREA TRIMMED OUT. REINFORCED AREA WITH ANGLES AND E FILLERS IAW SRM 53-00-01 FIG 2.  INSTALLED FASTENERS IAW SRM VOL 2 51-31-01.
